# SDR DALA2018052303521

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 1300 BETWEEN STR 23R AND STR 27R SLANT PANEL SUPPORT HAS CORROSION. REMOVED AND INSTALLED NEW SLANT PNL SUPPORT ANGLE IAW SRM 51-40-05. INSTALLED IAW SRM 51-40-02; APPLIED CIC IAW P/S 800-2 NR 09.
